# SDR CA101018012

- Difficulty date: October 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 33,102 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VR410004
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT, BURNING ELECTRICAL ODOR IN CABIN FOLLOWED BY ECAM MESSAGE: COND LT CABIN VENT FAULT.
